# SDR AALA201805249009

- Difficulty date: April 27, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION FLOOR PANEL 261DF BETWEEN FR 66 TO FR 68, LBL Y765 TO RBL -Y765 AT AFT GALLEY AREA. REPLACED FLOOR PANEL 261DF PER EA 280172.
